Truncated Poisson regression for time series of counts

Fokianos, K. (2001) Truncated Poisson regression for time series of counts. Scandinavian Journal of Statistics, 28 (4). pp. 645-659. ISSN 0303-6898

Full text not available from this repository.

Abstract

We consider partial likelihood analysis of a truncated Poisson regression model for time series of counts. We focus our attention on the study of asymptotic theory for the maximum partial likelihood estimator of a vector of regression parameters. Simulations and data analysis integrate the presentation.

Item Type:
Journal Article
Journal or Publication Title:
Scandinavian Journal of Statistics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1800/1804
Subjects:
ID Code:
127892
Deposited By:
Deposited On:
03 Oct 2018 13:38
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 11:33